Translator Disclaimer
Winter 2021 On the regularity of join-meet ideals of modular lattices
Rodica Dinu, Viviana Ene, Takayuki Hibi
J. Commut. Algebra 13(4): 479-488 (Winter 2021). DOI: 10.1216/jca.2021.13.479

Abstract

We study join-meet ideals associated with modular nondistributive lattices. We give a lower bound for the regularity and show that they are not linearly related.

Citation

Download Citation

Rodica Dinu. Viviana Ene. Takayuki Hibi. "On the regularity of join-meet ideals of modular lattices." J. Commut. Algebra 13 (4) 479 - 488, Winter 2021. https://doi.org/10.1216/jca.2021.13.479

Information

Received: 14 February 2019; Revised: 13 May 2019; Accepted: 7 May 2019; Published: Winter 2021
First available in Project Euclid: 18 January 2022

Digital Object Identifier: 10.1216/jca.2021.13.479

Subjects:
Primary: 05E40 , 13D02 , 13H10

Keywords: join-meet ideals , lattices , linear syzygies , regularity

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • Winter 2021
Back to Top